A generalization of Vesentini and Wermer's theorems
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 157-171.
@article{RSMUP_1986__75__157_0,
     author = {Slodkowski, Zbigniew},
     title = {A generalization of {Vesentini} and {Wermer's} theorems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {157--171},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     mrnumber = {847664},
     zbl = {0629.47012},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1986__75__157_0/}
}
TY  - JOUR
AU  - Slodkowski, Zbigniew
TI  - A generalization of Vesentini and Wermer's theorems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1986
SP  - 157
EP  - 171
VL  - 75
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1986__75__157_0/
LA  - en
ID  - RSMUP_1986__75__157_0
ER  - 
%0 Journal Article
%A Slodkowski, Zbigniew
%T A generalization of Vesentini and Wermer's theorems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1986
%P 157-171
%V 75
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1986__75__157_0/
%G en
%F RSMUP_1986__75__157_0
Slodkowski, Zbigniew. A generalization of Vesentini and Wermer's theorems. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 157-171. http://archive.numdam.org/item/RSMUP_1986__75__157_0/

[1] B. Aupetit Analytic multivalued functions in Banach algebras and uniform algebras, Advances in Mathematics, 44 (1982), pp. 18-60. | MR | Zbl

[2] B. Aupetit - J. WERMER, Capacity and uniform algebras, J. Functional Analysis, 28 (1978), pp. 386-400. | MR | Zbl

[3] J. Leiterer, Banach coherent analytic Frechet sheaves, Math. Nachr., 85 (1978), pp. 91-109. | MR | Zbl

[4] K. Oka, Note sur les familles de fonctions analytiques multiformes, etc., J. Sci. Hiroshima Univ., Ser. A, 4 (1934), pp. 93-98. | JFM | Zbl

[5] T.J. Ransford, Analytic multivalued functions, Thesis for Smith Competition, University of Cambridge (1983).

[6] R. Rochberg et al., A theory of complex interpolation for families of Banach spaces, Advances in Mathematics, 43 (1982), pp. 203-229. | MR | Zbl

[7] Z. Slodkowski, On subharmonicity of the capacity of the spectrum, Proc. Amer. Math. Soc., 81 (1981), pp. 243-249. | MR | Zbl

[8] Z. Slodkowski, Analytic set-valued functions and spectra, Math. Ann., 256 (1981), pp. 363-386. | EuDML | MR | Zbl

[8a] Z. Slodkowski, Analytic set-valued functions and spectra, Preprint series of the Institute of Mathematics of the Polish Academy of Sciences (1980). | MR | Zbl

[9] Z. Slodkowski, Operators with closed ranges in spaces of analytic vector-valued functions, J. Functional Analysis (to appear). | MR | Zbl

[10] M.A. Shubin, On holomorphic families of subspaces of a Banach space, Matem. Issled. Kishinev, 5 (1970), pp. 153-165. | MR | Zbl

[11] E. Vesentini, On the subharmonicity of the spectral radius, Boll. Un. Mat. Ital., 4 (1968), pp. 427-429. | MR

[12] J. Wermer, Subharmonicity and hulls, Pacific J. Math., 58 (1975), pp. 283-290. | MR | Zbl